Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 28, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 24, 2025, 8:21 AM CDT for Pittsburg County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2025, 8:21 AM CDT (13:21 UTC)
- Expired
- May 24, 2025, 2:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Pittsburg County, OK
The radar
The Tulsa radar (KINX), 114 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1585 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 696 m²/s²
- 0-3 km storm-relative helicity
- 932 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.0
The text
As transmitted.
292
WGUS54 KTSA 241321
FFWTSA
OKC121-241630-
/O.NEW.KTSA.FF.W.0028.250524T1321Z-250524T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
821 AM CDT Sat May 24 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northern Pittsburg County in southeastern Oklahoma...
* Until 1130 AM CDT.
* At 821 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mcalester... Krebs...
Crowder... Canadian...
Indianola... Arrowhead State Park...
Blocker... Scipio...
Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3518 9576 3519 9574 3521 9567 3522 9568
3524 9560 3522 9562 3522 9561 3522 9560
3528 9547 3517 9549 3515 9537 3503 9542
3503 9551 3492 9551 3496 9599 3515 9600
3514 9592 3519 9578
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
711
WGUS54 KTSA 241622
FFWTSA
OKC121-241900-
/O.EXT.KTSA.FF.W.0028.000000T0000Z-250524T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1122 AM CDT Sat May 24 2025
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
Northern Pittsburg County in southeastern Oklahoma...
* Until 200 PM CDT.
* At 1122 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mcalester... Krebs...
Crowder... Canadian...
Indianola... Arrowhead State Park...
Blocker... Scipio...
Featherston...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3518 9576 3519 9574 3521 9567 3522 9568
3524 9560 3522 9562 3522 9561 3522 9560
3528 9547 3517 9549 3515 9537 3503 9542
3503 9551 3492 9551 3496 9599 3515 9600
3514 9592 3519 9578
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:31 AM CDT, 1 hour 50 minutes earlier. Its key messages:
- Issued at 250 AM CDT Fri May 23 2025
- Thunderstorms ongoing this morning with severe risk persisting across much of E OK and NW AR. Low potential for additional thunderstorms this afternoon and evening. Heavy rainfall accumulations steadily increase, especially across NE OK and NW AR.
- Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday across portions of E OK and NW AR. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to increasing flood risk. Flood safety awareness will be a focus.
Area forecast discussion, May 24, 6:31 AM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
631 AM CDT Sat May 24 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 250 AM CDT Fri May 23 2025
- Thunderstorms ongoing this morning with severe risk persisting
across much of E OK and NW AR. Low potential for additional
thunderstorms this afternoon and evening. Heavy rainfall
accumulations steadily increase, especially across NE OK and
NW AR.
- Widespread showers and storms Sunday through Sunday night and
may persist through the day Monday. Severe weather potential
remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday
across portions of E OK and NW AR. The holiday weekend will
have many outdoor activities and the prolonged heavy rainfall
potential may expose many to increasing flood risk. Flood
safety awareness will be a focus.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 250 AM CDT Sat May 24 2025
The forecast remains complex over the weekend and timing/
location details are susceptible to change based on mesoscale
evolution. Thunderstorms have developed early this morning across
central and eastern Oklahoma in response to an intensifying LLJ.
These storms will continue to be capable of becoming strong to
severe over the next few hours with primarily a large hail
threat. Additional convection is noted in south-central Kansas,
moving south-southeast towards the FA along the instability
gradient. This activity has begun to mature into a bowing MCS and
is forecast to produce severe wind gusts as it moves into north-
central and northeast Oklahoma. Storms will move southeast through
the morning hours with the severe threat persisting into portions
of southeast Oklahoma and west-central Arkansas. Morning
thunderstorm activity will produce an outflow boundary which could
be a focus for additional shower/ storm development late in the
day. With a strong, progressive MCS now appearing likely during
the morning hours, the NW-SE oriented outflow boundary may extend
well into southeast Oklahoma or northeast Texas. However, there is
a good deal of uncertainty regarding storm potential this
afternoon in the wake of this morning's complex... with latest
runs of most short term guidance being fairly pessimistic during
the afternoon/ early evening hours. A sfc low and associated
dryline in the Texas panhandle or western Oklahoma may also be a
focus for storm development later today, moving eastward tonight.
As a result, the severe risk this afternoon/ evening will be more
conditional in nature... but any storm that does develop may
produce large hail, damaging winds, and perhaps a low tornado
potential.
Storm coverage is forecast to increase by tonight as isentropic
ascent intensifies again. This may tend to focus along an elevated
boundary near the OK-KS border. While severe threat will increase
again, the bigger story is likely the potential for repeated
rounds of heavy rainfall which will likely lead to areas of flash
flooding. A Flood Watch remains in effect for locations most at
risk. Precip continues into Sunday morning.
&&
.LONG TERM...
(Tomorrow through Friday)
Issued at 250 AM CDT Sat May 24 2025
Additional rounds of storms are likely tomorrow into early Monday
as a synoptic front pushes into the area. Severe potential will
persist for much of the CWA, as well as a medium-high threat for
very heavy rainfall. There remains good agreement in the highest
rainfall totals occurring over northeast Oklahoma and northwest
Arkansas through the period. Instances of flash flooding and river
flooding become probable given a broad swath of 4-7" 3-day
totals, locally up to 8-10" in the hardest hit locations. Please
be particularly cautious in or near area lakes and rivers this
holiday weekend, and do not attempt to drive through flooded
roadways. Flood safety and awareness remains a top priority
through the weekend.
Shower and thunderstorm chances persist into Tuesday as an upper
trough ejects into the central/ northern plains. Will still need
to monitor for heavy rainfall, but the bulk of the heavy rain
threat should conclude by Monday. Periodic precip chances
continue through the extended period with a somewhat messy
synoptic pattern advertised by long range guidance.
&&
.AVIATION...
(12Z TAFS)
Issued at 628 AM CDT Sat May 24 2025
Showers and thunderstorms will affect all TAF sites early this
morning with gusty winds along with reduced ceilings and
visibilities. VFR conditions will then prevail from late morning
through this afternoon. MVFR ceilings may become more prevalent
this evening and overnight, and shower and thunderstorm chances
will once again increase as the night goes on, but the timing and
location of showers and storms remains uncertain.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 78 66 80 64 / 70 70 70 90
FSM 79 68 84 66 / 80 50 50 80
MLC 84 70 86 67 / 50 40 40 80
BVO 76 62 75 59 / 80 80 70 90
FYV 75 63 78 61 / 90 70 80 80
BYV 73 62 73 59 / 90 80 90 90
MKO 79 66 81 64 / 80 60 70 90
MIO 75 63 73 61 / 90 90 90 90
F10 81 68 83 65 / 70 40 60 90
HHW 86 71 88 68 / 20 20 20 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ054>072.
AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
020.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...05Hazardous weather outlook, May 24, 4:57 AM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 457 AM CDT Sat May 24 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 457 AM CDT Sat May 24 2025 ...ELEVATED SEVERE WEATHER AND FLOODING POTENTIAL THIS WEEKEND... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Conditional Risk This Afternoon. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Northeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas. DISCUSSION... Strong to severe thunderstorms are ongoing this morning across portions of eastern Oklahoma. Storms are likely to impact the remainder of eastern Oklahoma and northwest Arkansas through the morning hours with primarily large hail and damaging wind threats. Storms will also produce heavy rainfall which may lead to localized flash flooding. A conditional severe risk may develop this afternoon and evening if thunderstorms can develop in the wake of this morning's convection. If this does occur, large hail and damaging winds are likely to be the primary threats with a limited tornado potential. More widespread thunderstorm development is likely tonight, especially after midnight. Storms may become severe as well as produce torrential rainfall. Flash flooding potential will be the highest across northeast Oklahoma and northwest Arkansas. Please keep flood safety in mind this weekend and do not attempt to drive through flooded roadways. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY AND MONDAY...Severe Thunderstorm Potential...Heavy Rain Potential. TUESDAY THROUGH THURSDAY...Thunderstorm Potential. FRIDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Stormy weather persists Sunday into Monday with potential for severe weather and heavy rainfall. Due to the repeated rounds of heavy rainfall, flash and river flooding is likely. Flooding concerns become significant by Sunday and Monday with at least moderate level flooding possible on some rivers. More isolated showers and storms continue into the middle of next week with lingering flooding likely. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 24, 7:02 AM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
702 AM CDT Sat May 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM Tstm Wnd Gst 3 E Summit 35.66N 95.36W
05/24/2025 M69 MPH Muskogee OK ASOS
KMKO measurement.
&&Local storm report, May 24, 7:16 AM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
716 AM CDT Sat May 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM Tstm Wnd Dmg 1 ENE Hectorville 35.85N 95.91W
05/24/2025 Okmulgee OK Emergency Mngr
Roof off mobile home.
&&Local storm report, May 24, 7:44 AM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
744 AM CDT Sat May 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM Tstm Wnd Dmg 5 ESE Owasso 36.24N 95.77W
05/24/2025 Rogers OK NWS Employee
Several large tree limbs down.
&&Local storm report, May 24, 7:52 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
752 AM CDT Sat May 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM Tstm Wnd Dmg 4 SW Tulsa 36.10N 95.98W
05/24/2025 Tulsa OK NWS Employee
Large tree down blocking roadway.
&&Local storm report, May 24, 8:09 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
809 AM CDT Sat May 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM Tstm Wnd Gst 7 WSW Arpelar 34.90N 96.08W
05/24/2025 M58 MPH Pittsburg OK Mesonet
3SE Stuart Mesonet report.
&&Local storm report, May 24, 8:12 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
812 AM CDT Sat May 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM Tstm Wnd Gst 3 SSW Mcalester 34.89N 95.78W
05/24/2025 M66 MPH Pittsburg OK ASOS
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 12:01 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 24, 12:07 AM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| May 24, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 36 min |
| May 24, 12:18 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 42 min |
| May 24, 12:23 AM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| May 24, 12:29 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 46 min |
| May 24, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 20 min |
| May 24, 12:42 AM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| May 24, 12:49 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| May 24, 12:52 AM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| May 24, 12:55 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 50 min |
| May 24, 1:16 AM CDT | Special Weather Statement | TSA | Washington | 29 min |
| May 24, 1:20 AM CDT | Special Weather Statement | TSA | Washington | 25 min |
| May 24, 1:24 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 51 min |
| May 24, 1:28 AM CDT | Special Weather Statement | TSA | Washington | 32 min |
| May 24, 1:37 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 38 min |
| May 24, 1:39 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 51 min |
| May 24, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 49 min |
| May 24, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 41 min |
| May 24, 2:04 AM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 24, 3:37 AM CDT | Special Weather Statement | TSA | Haskell | 38 min |
| May 24, 3:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 46 min |
| May 24, 4:10 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 50 min |
| May 24, 4:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 46 min |
| May 24, 4:31 AM CDT | Special Weather Statement | TSA | Osage | 44 min |
| May 24, 4:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| May 24, 4:42 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 48 min |
| May 24, 4:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 24, 5:03 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 42 min |
| May 24, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 47 min |
| May 24, 5:22 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 53 min |
| May 24, 5:33 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 42 min |
| May 24, 5:46 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| May 24, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 5 more | 52 min |
| May 24, 5:58 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 2 more | 62 min |
| May 24, 6:08 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa | 5 hr |
| May 24, 6:11 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Washington | 3 hr |
| May 24, 6:15 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 24, 6:22 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 38 min |
| May 24, 6:29 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 46 min |
| May 24, 6:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 40 min |
| May 24, 6:58 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 3 hr |
| May 24, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 5 more | 61 min |
| May 24, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 51 min |
| May 24, 7:51 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 4 hr |
| May 24, 8:02 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 43 min |
| May 24, 8:08 AM CDT | Areal Flood Advisory | TSA | Latimer, McIntosh, Okfuskee, Pittsburg | 3 hr |
| May 24, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 34 min |
| May 24, 8:19 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| May 24, 8:38 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 52 min |
| May 24, 8:40 AM CDT | Special Weather Statement | TSA | Pushmataha | 50 min |
| May 24, 8:48 AM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| May 24, 8:57 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer | 5 hr |
| May 24, 9:00 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Adair, Delaware | 53 hr |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 53 hr |
| May 24, 9:22 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:25 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| May 24, 9:25 AM CDT | River Flood Warning | TSA | Okmulgee | 3 days |
| May 24, 9:26 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 42 hr |
| May 24, 9:26 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 22 min |
| May 24, 10:20 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
| May 24, 10:21 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| May 24, 10:53 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| May 24, 12:09 PM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| May 24, 1:15 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| May 24, 1:34 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 31 min |
| May 24, 1:41 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.